# SDR DALA1116129877

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1063 L30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1063 AND LONGERON 30 CORROSION UNDER DOUBLER FOUND DURING MAUS INSP. REMOVED EXISTING REPAIR DOUBLER AT STA 1063 TO 1078, L29R TO L29L IAW SRM 51-30-5, PAGE 29.  BLENDED OUT CORRODED AREA IAW SRM 53-04, PAGE 209, FIG 38: HFEC SURFACE INSP IAW NDTSPM 06-10-01.001.  NO CRACKS NOTED AT INSP AREA, AREA OUT OF LIMITS IAW SRM 53-01, FIG 1, SHT 3.  FABBED, TREATED, PRIMED AND INST INTERNAL REPAIR DOUBLER IAW SRM 53-04, FIG 38, VIEW G .
